# SDR F3LA97174

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAIL BATTERY CAPACITY TEST.  BOTH OVERWING EXIT DOORS, CENTER AISLE, AFT ENTRY AND SERVICE DOOR SIDE LIGHTS AND BOTH AFT SLIDE LIGHTS FAIL TEST.  REMOVED AND REPLACED BATTERY PACK AT POSITION M1051 AND POSITION M1052 PER MM 33-51-31.  FUNCTIONAL TEST OF EMERGENCY LIGHTS PER MM 33-51-11 IS GOOD.  (M)
